# SDR ASAA2018121057246

- Difficulty date: November 15, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BAFFLE CLIP L/H FWD OF STA 500H IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP AT STA 500H FWD IAW B737 800 SRM 51 40 02 0G 0.
